# SDR AUS20030930

- Difficulty date: September 11, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 114T41457
- Condition: Failed
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE SLAT BOLT FAILED.
